DocServer

Items where Subject is "46-xx Functional analysis > 46Axx Topological linear spaces and related structures"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | E
Number of items at this level: 13.

B

Bauschke, Heinz H. and Borwein, Jonathan M. and Li, Wu (1999) Strong conical hull intersection property, bounded linear regularity, Jameson's property (G), and error bounds in convex optimization. Mathematical Programming, 86 . pp. 135-160.

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1993) Locally Lipschitz Functions and Bornological Derivatives. Working Paper. CECM .

Borwein, Jonathan M. and Kortezov, Ivaylo (2001) Some Generic Results on Non-attaining Functionals. Special Issue of Set-valued Analysis on Well-posedness and Stability of Optimization Problems, 9 . pp. 35-47.

Borwein, Jonathan M. and Moors, Warren B. (1996) Lipschitz functions with minimal Clarke subdifferential mappings. In: Proc. Optimization Miniconference III, B. M. Glover and D. Ralph eds, University of Melbourne, July 1996, University of Ballarat.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) Convex Functions on ``Sequentially Reflexive'' Banach Spaces. [Preprint]

Borwein, Jonathan M. and Vanderwerff, Jon D. (1996) Epigraphical and Uniform Convergence of Convex Functions. Transactions of the American Mathematical Society, 348 (4). pp. 1617-1631.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1994) Further arguments for slice convergence in nonreflexive spaces. Set-Valued Analysis, 2 (4). pp. 529-544. ISSN 0927-6947

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) A Survey on Renorming and Set Convergence. Topological Methods in Nonlinear Analysis, 5 . pp. 211-228.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1997) Convex functions on Banach spaces not containing $ l_1$. Canad. Math. Bull., 40 (1). pp. 10-18.

E

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A General Sum Theorem for Maximality of Monotone Operators.

Eberhard, Andrew C. and Borwein, Jonathan M. (2008) Second Order Cones for Maximal Monotone Operators via Representative Functions. Setvalued Analysis, 16 . pp. 157-184.

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A Variation on the Banach-Dieudonne Theorem with Application to Maximal Monotone Operators. (Unpublished)

This list was generated on Mon May 29 12:01:04 2017 AEST.